論文リスト

  • [1]. K. Fujiwara, A construction of negatively curved manifolds, Proc. Japan Acad. Ser.A, 64 (1988), no. 9, 352--355.
  • [2]. K. Fujiwara, Metric deformation of non-positively curved manifolds, J. Math. Soc. Japan, 42 (1990), no. 2, 213--219.
  • [3]. K. Fujiwara, On the bottom of the spectrum of the Laplacian on graphs, ``Geometry and Its Applications'', 1993, World Scientific, edit. by Nagano, T., et al, 21--27
  • [4]. K. Fujiwara, Convergence of the eigenvalues of Laplacians in a class of finite graphs, ``Geometry of the Spectrum'', edit. by R. Brooks, C. Gordon, P. Perry, Contemporary Mathematics, vol 173, AMS, 1994, 115-120.
  • [5]. K. Fujiwara, Eigenvalues of Laplacians on a closed Riemannian manifold and its nets, Proc. AMS., Vol 123, No 8, (1995), 2585 - 2594. pdf , ps .
  • [6]. K. Fujiwara, Growth and the spectrum of the Laplacian of an infinite graph, Tohoku Math J. 48, (1996), 293-302. ps
  • [7]. K. Fujiwara, Laplacians on rapidly branching trees, Duke Math Jour. 83, no 1, (1996), 191-202. ps
  • [8]. D.B.A. Epstein, K. Fujiwara, The second bounded cohomology of word hyperbolic groups, Topology 36, (1997), 1275-1289. ps
  • [9]. K. Fujiwara, The second bounded cohomology of a group acting on a Gromov-hyperbolic space, Proc. London Math. Soc.(3) 76, no 1 (1998), 70-94. ps
  • [10]. K. Fujiwara, A. Nevo, Maximal and pointwise Ergodic Theorems for word-hyperbolic groups, Erg. Th. and Dyn. Sys. 18. No4, (1998), 843-874. ps
  • [11]. K.Fujiwara, On isometric actions of SL(n,Z) on visibility manifolds, Geom. Dedicata, vol 77 (1999) No2, 203-208. ps
  • [12]. K.Fujiwara, 3-manifold groups and property T of Kazhdan, Proc. Japan Acad. Ser.A, 75 (1999), no.7, 103--104. ps
  • [13]. K. Fujiwara, The second bounded cohomology of amalgamated free product of groups, Trans. A.M.S. 352 (2000), no.3, 1113--1129. ps
  • [14]. K.Fujiwara, On a theorem by Farb and Masur, Proc. AMS 128 (2000), 3463-3464. ps
  • [15]. K. Fujiwara, K. Ohshika, The second bounded cohomology of 3-manifold groups, Publ. Res. Inst. Math. Sci. 38 (2002), no. 2, 347--354. ps
  • [16] K.Fujiwara & T.Soma, Bounded classes in the cohomology of manifolds, Geom. Dedicata. 92, 73-85, (2002). ps
  • [17] M.Bestvina & K.Fujiwara, Bounded cohomology of subgroups of mapping class groups. Geometry and Topology, Volume 6 (2002) 69--89. files .
  • [18] K.Fujiwara, On the outer automorphism group of a hyperbolic group. Israel J of Math.131, (2002) 277-284. ps .
  • [19] K.Fujiwara, T.Shioya, S.Yamagata. Parabolic isometries of CAT(0) spaces and CAT(0)-dimensions. Algebraic and geometric topology. 4 (2004) 861-891. ps
  • [20] K.Fujiwara. On non bounded generation of discrete subgroups in rank-1 Lie group. in "Geometry, spectral theory, groups, and dynamics", 153--156, Contemp. Math., 387, Amer. Math. Soc., 2005. ps
  • [21]. K.Fujiwara & P.Papasoglu, JSJ-decompositions of finitely presented groups and complexes of groups, GAFA, 16, no 1 (2006), 70-125. pdf
  • [22] K.Fujiwara, K.Nagano, T.Shioya. Fixed point sets of parabolic isometries of CAT(0)-spaces. Comm.Math.Helv. 81 (2006), 305-335. pdf
  • [23] G.Bell, K.Fujiwara. The asymptotic dimension of a curve graph is finite. preprint. Sep 2005.
  • [24] K.Fujiwara, K.Whyte. A note on spaces of asymptotic dimension one. preprint. Oct 2006